# SDR USAA991160

- Difficulty date: October 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Part time: 40,217 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING WALK AROUND VISUAL INSPECTION, FOUND A .875 INCH CRACK SEC 46 FUSELAGE SKIN JUST BELOW STRINGER 23L, BS 727D PLUS 2 INCHES.  CUTOUT CRACKED AREA AND INSTALLED FILLER AND DOUBLER PER TR 53-60-003.  (M)
